The susceptibility of adult Heligmosomoides polygyrus to intestinal inflammatory responses induced by heterologous infection

Behnke, Jerzy M. and Cabaj, Wladyslaw and Wakelin, Derek (1992) The susceptibility of adult Heligmosomoides polygyrus to intestinal inflammatory responses induced by heterologous infection. International Journal for Parasitology, 22 (1). pp. 75-86. ISSN 0020-7519

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB)
Item Type: Article
Additional Information: “This article was published in the International Journal for Parasitology, Vol number 22, Behnke J.M., Canaj W. & Wakelin D., The susceptibility of adult Heligmosomoides polygyrus to intestinal inflammatory responses induced by heterologous infection, Pages Nos 75-86, Copyright Elsevier (1992)”.
Schools/Departments: University of Nottingham UK Campus > Faculty of Medicine and Health Sciences > School of Life Sciences > School of Biology
Depositing User: Behnke, Professor Jerzy M.
Date Deposited: 05 Nov 2009 10:21
Last Modified: 05 Nov 2009 10:21
URI: http://eprints.nottingham.ac.uk/id/eprint/1162

Actions (Archive Staff Only)

Edit View Edit View